# SDR UIEA2017072601313

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND APPROX. 0.7 INCHES IN LENGTH, DURING HFEC INSPECTION AT BS 903.5 RBL 89, BELOW WL 200 FRAME.  REPAIRED IAW EN1146-17 REV,  SB767-53A0209, FIG 24, REV 02.AND EO 6753A038, REV 8.
